# SDR SWAA2024041675619

- Difficulty date: March 26, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N8686A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36938
- Aircraft time: 25,288 hours, 12,382 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN SIDEWALL 232ZKW EMERGENCY EXIT LIGHT LENS COVER IS DAMAGED.<[01] REMOVED AND REPLACED PASSENGER CABIN SIDEWALL 232ZKW EMERGENCY EXIT LIGHT LENS COVER PER BOEING AMM 33-51-01-960-802 SEC 3C ITEM 5 & 6(C) FIG 202; SHEET 6.;[02] REMOVED AND REPLACED PASSENGER CABIN SIDEWALL 232ZKW EMERGENCY EXIT LIGHT LENS ASSY PER BOEING AMM 33-51-01-960-802 SEC 3C ITEM 5 & 6(C) FIG 202; SHEET 6.;[03] VERIFIED CORRECTIVE ACTION ITEM 2.;[04] PERFORMED GOOD FUNCTIONAL TEST OF PASSENGER CABIN SIDEWALL 232ZKW EMERGENCY EXIT LIGHT PER AMM 33-51-00-720-801 AND AMM 33-51-00-720-801.;[05] VERIFIED ACTION 4. JOB COMPLETE.
